# SDR IPXA2675048

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Engine: Ge CF680C2B6F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR OUT OF SEQUENCE, DOOR WILL NOT OPEN.  PUT CEILING PANEL AND DOOR BACK IN SEQUENCE IAW AMM 52-12-34-404-014 OPS CHECKED GOOD.
